# SDR DALA2020101603375

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 4,420 hours, 2,075 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHEMICAL SMELL WHEN USING OVEN (IRF).  F/A REPORTS CHEMICALS FOR CLEANING WERE APPARENTLY SPRAYED IN FWD GALLEY OVEN CAUSING PERFUMY CHEMICAL SMELL IN GALLEY AREA.  WHILE USING OVEN, SMELL DISSIPATED WHEN OVEN NOT IN USE (IRO) FOUND SMELL/FUMES COMING FROM OVEN.  REMOVED AND REPLACED OVEN, PER IMP 25-32.  OPERATIONS CHECK ALL OPERATIONS NORMAL, NO SMELL/FUMES NOTED MCC NOTIFIED OK FOR SERVICE.  OVEN, LT, DF350 OFF 35-2534-9-0001 S/N 00077.  WORKED IN CONJUNTION WITH LOG SHEET 1634178.
